# SDR SIMA20120503002

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 21,029 hours, 19,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2776 THE CREW REPORTED THEY NOTICED THE WRONG STRIP ON EMERGENCY LIGHTS ON THE FLOOR AFT OF FORWARD EXIT DOORS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP IAW EMB 140 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
